# SDR USA2002F00013

- Difficulty date: May 16, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9221009
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXIT IDENTIFIER AT L1 DOOR INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.
